On Ekeland’s Variational Principle in Partial Metric Spaces
No Thumbnail Available
Date
2015
Authors
Journal Title
Journal ISSN
Volume Title
Publisher
Natural Sciences Publishing
Open Access Color
OpenAIRE Downloads
OpenAIRE Views
Abstract
In this paper, lower semi-continuous functions are used to extend Ekeland’s variational principle to the class of partial metric spaces. As consequences of our results, we obtain some fixed point theorems of Caristi and Clarke types. © 2015
Description
Keywords
Ekeland’s principle, fixed point theory, lower semi-continuity, partial metric space
Turkish CoHE Thesis Center URL
Fields of Science
Citation
WoS Q
Scopus Q
Q3
Source
Applied Mathematics and Information Sciences
Volume
9
Issue
1
Start Page
257
End Page
262